# SDR CALA2019063001094

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 33,902 hours, 11,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1285111
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STA.887 BETWEEN S-27L AND S-27R. VERIFY MATERIAL FOR THE -1 REPAIR ANGLE 063-7075-0 P.O. 6215711. REF AVO ECS190615-0436-1. ADD EMP:N STEP B.1 ANNEALED CONDITION. REF. AVO ESC 190615-0436-1 FORMED REPIR ANGLE FROM .063 7075-0 MATERIAL, P0#6215711 MATERIAL VERICATION ACP .063 7075-0 MATERIAL, P0#6215711, VERFIED FORMED REPAIR ANGLE PER STEP B.1.A, FPI ACCOMPLISHED PER B.1.NOTE AVO ESC190615-0436-1A COMPLETED STEP 1. AND STEP 2, AND 2.A TRIM OUT CRACK IN WEB REF AVO#ESC190615-0436-1A. ACCOMPLISHED HFEC INSPECTION,REF AVO#190615-0436-1A, STEP 2B NO LIMITING DEFECTS FOUND. ACCOMPLISHED STEPS 3 ,4 AND 5 REF AVO #ESC 190615-0436-1, NO LIM ITING DEFECTS FOUND REPAIR ANGLE -1 HEAT TREATED TO -T62 CONDITION AFTER FORMING REFERENCE HEAT TREAT FORM 43-0150 NEED TO PERFORM FPI OF -1 ANGL E PER AVO ESC190615-0436-1A STEP B.1.A NOTE. C/W FPI IAW SOPM 20-20-02 PER AVO ESC190615-0436-1A STEP B.1.A N OTE NO DEFECTS NOTED C/W STEP FABRICATION B.1A FABRICATED -1 REPAIR ANGLE, AND B.C FABRICATED STRUCTURAL FILLER ,056 7075-T6, PO#823366320. OK TO ALODINE, AND FR PRIME PARTS REF. STEP B1 A+C OF AVO# ESC190615-0436-1A, READY TO INSTALL. ALODINED AND PRIMED -1 REPAIR ANGLE AND -3 FILLER (.056 7075T6) INSPECTION CLEARANCE TO INSTALL -1 REPAIR ANGLE AND -3 FILLER REF. STEP B1 A+C OF AVO# ESC190615-0436-1A, OKAY  TO INSTALL. DRILLED REPLACEMENT PARTS:SHEARTIE P/N 146A3010-171, AND CLIPS P/N 146A1310-63, 146A1310-46,146A1310-48, 146A3500-57 (2EA). NEED OK TO INTALL THESE PARTS
